# SDR FDEA202407211044

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989559386
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE AT TAIL CONE LOWER SURFACE FR92 PLUS 5.6", S-17R PLUS 3" CUT OUT THE DAMAGE AREA, FABRICATED THE REPAIR DOUBLER WET INSTALLED REPAIR   DOUBLER WITH BLIND RIVETS AT TAIL CONE LOWER SURFACE FR92~93, S-17R~18R I.A.W A300-  600F SRM 53-19-12-201, PARA.6, FIG.202, P.213~P218. THIS REPAIR IS CLASSIFIED AS CAT.A MAJOR   PER GMM 06-2-100
